On the Spectra of the Kink for Ferromagnetic XXZ Models

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

We consider the kink (infinite volume nontranslationally invariant ground states) of the ferromagnetic XXZ models on the multi-dimensional lattices. We obtained the following results: (i) The pure states satisfying the local zero energy condition are necessarily product states, (ii) The Hamiltonian in the GNS representation of the kink has no gap between the ground-state eigenvalue and the rest of the spectra.

Original languageEnglish
Pages (from-to)229-239
Number of pages11
JournalLetters in Mathematical Physics
Volume42
Issue number3
DOIs
Publication statusPublished - Jan 1 1997
Externally publishedYes

Fingerprint

Kink
Ground State
ground state
Pure State
eigenvalues
Eigenvalue
Invariant
Zero
products
Energy
Model
energy

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

On the Spectra of the Kink for Ferromagnetic XXZ Models. / Matsui, Taku.

In: Letters in Mathematical Physics, Vol. 42, No. 3, 01.01.1997, p. 229-239.

Research output: Contribution to journalArticle

@article{1b1df77b96974f9aa2ccfcbe37f4ecd2,
title = "On the Spectra of the Kink for Ferromagnetic XXZ Models",
abstract = "We consider the kink (infinite volume nontranslationally invariant ground states) of the ferromagnetic XXZ models on the multi-dimensional lattices. We obtained the following results: (i) The pure states satisfying the local zero energy condition are necessarily product states, (ii) The Hamiltonian in the GNS representation of the kink has no gap between the ground-state eigenvalue and the rest of the spectra.",
author = "Taku Matsui",
year = "1997",
month = "1",
day = "1",
doi = "10.1023/A:1007396827804",
language = "English",
volume = "42",
pages = "229--239",
journal = "Letters in Mathematical Physics",
issn = "0377-9017",
publisher = "Springer Netherlands",
number = "3",

}

TY - JOUR

T1 - On the Spectra of the Kink for Ferromagnetic XXZ Models

AU - Matsui, Taku

PY - 1997/1/1

Y1 - 1997/1/1

N2 - We consider the kink (infinite volume nontranslationally invariant ground states) of the ferromagnetic XXZ models on the multi-dimensional lattices. We obtained the following results: (i) The pure states satisfying the local zero energy condition are necessarily product states, (ii) The Hamiltonian in the GNS representation of the kink has no gap between the ground-state eigenvalue and the rest of the spectra.

AB - We consider the kink (infinite volume nontranslationally invariant ground states) of the ferromagnetic XXZ models on the multi-dimensional lattices. We obtained the following results: (i) The pure states satisfying the local zero energy condition are necessarily product states, (ii) The Hamiltonian in the GNS representation of the kink has no gap between the ground-state eigenvalue and the rest of the spectra.

UR - http://www.scopus.com/inward/record.url?scp=0000326309&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000326309&partnerID=8YFLogxK

U2 - 10.1023/A:1007396827804

DO - 10.1023/A:1007396827804

M3 - Article

VL - 42

SP - 229

EP - 239

JO - Letters in Mathematical Physics

JF - Letters in Mathematical Physics

SN - 0377-9017

IS - 3

ER -